# SDR COMA0470014

- Difficulty date: February 2, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 2,104 hours, 1,609 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5077 SLATS FAIL CAUTION MESSAGE.  COULD NOT DUPLICATE, FOUND NO FAULT CODES IN COMPUTER.  SYSTEM OPERATION NORMAL.
